A 19-year-old female asked:
Disclaimer

i have an esophugaul ulcer and even with medication i have pain. my doctor knows and we will watch it. what might cause it to get worse?

1 doctor answer
Dr. Richard Williams
18 years experience Pharmacy
Many things: You are probably on a proton pump inhibitor. It is very important that you do not miss any doses since this drug is keeping your stomach acid level in check. The less acid into your throat the better. It would also be a good idea to not eat very spiciy or "hot" foods in that they may irritate the area as well.
Answered on Apr 19, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Yes: No interaction between both drugs, good that you asked, always exercise caution with multiple medications, especially fluoxetine or other antidepressa ... Read More
A 22-year-old female asked:
Dr. Morton Levitt
A Verified Doctor answered
A US doctor answered Learn more
Mystery Stool Glob: Without a visual or a better description, can't say. It could be undigested food, a pill, even a parasite. Can't rule out mucus, either. I'm more conc ... Read More
A 21-year-old male asked:
Dr. John Feola
31 years experience Internal Medicine
GERD TREATMENT: GERD SX can be vague NAUEA/BLOATING /HEART BURN. Or Severe PAIN//REFLUX/LARYNGITS/COUGH You need a history and physical. Labs including Hpylori Ab Ig ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month